# SDR SWAA2022021159618

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND BL0 AT FWD GALLEY AREA ; 2022-11291 / [01] REPLACED WEB INTERCOSTAL AND FASTENER LOCATED ON FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 REV -: SEE INDIVIDUAL SING OFFS BELOW.; [02] REPLACED WEB INTERCOSTAL AND FASTENER LOCATED ON FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 REV -: RII ; SEE INDIVIDUAL SINGOFFS BELOW.
